# SDR AALA202111013124

- Difficulty date: October 30, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 82,350 hours, 10,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CEILING AISLE ESCAPE PATH LIGHTING LENS MISSING 32L/29L. INSTALLED ESCAPE PATH LIGHTING LENSES CHECKS OK.
